# SDR SWAA2024102149416

- Difficulty date: October 16, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 55,993 hours, 33,925 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ENG #2 COMPRESSOR STALL AT FL380 DESCENDING @ 79% N1. DURATION APPROX 5 MIN. AFTER ARRIVAL AT FL 250 ENG OPERATEDNORMALLY FOR DURATION OF FLIGHT<
